# SDR CA021121002

- Difficulty date: November 20, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Boeing 747475
- Aircraft time: 30,692 hours, 3,083 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Condition: Damaged
- Location: Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PANELS 462EL AND 462FL FOUND MISSING OFF NR 2 ENGINE PYLON AND NR 1 TRAILING EDGE FLAP AND CANOE FAIRING FOUND DAMAGED ON WALK AROUND. AIRCRAFT WAS ON A DELIVERY FLIGHT AFTER HAVING UNDER GONE A HEAVY MAINTENANCE VISIT IN SINGAPORE. AIRCRAFT RELEASED FROM WITH CANOE AND FLAP TEMPORARY REPAIRED AND MISSING PANELS DEFERRED UNDER MEL INTERNAL INVESTIGATION CALLED AS TO CAUSE OF EVENT
